Pablo Groisman
Pablo Groisman
Verified email at dm.uba.ar - Homepage
Title
Cited by
Cited by
Year
Quasistationary distributions and Fleming-Viot processes in finite spaces
A Asselah, PA Ferrari, P Groisman
Journal of Applied Probability 48 (2), 322-332, 2011
402011
Asymptotic behaviour for a numerical approximation of a parabolic problem with blowing up solutions
P Groisman, JD Rossi
Journal of computational and applied mathematics 135 (1), 135-155, 2001
372001
Totally discrete explicit and semi-implicit Euler methods for a blow-up problem in several space dimensions
P Groisman
Computing 76 (3), 325-352, 2006
362006
Fleming–Viot selects the minimal quasi-stationary distribution: The Galton–Watson case
A Asselah, PA Ferrari, P Groisman, M Jonckheere
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 52 (2 …, 2016
352016
Simulation of quasi-stationary distributions on countable spaces
P Groisman, M Jonckheere
arXiv preprint arXiv:1206.6712, 2012
342012
A robust clustering method for detection of abnormal situations in a process with multiple steady-state operation modes
M Maestri, A Farall, P Groisman, M Cassanello, G Horowitz
Computers & chemical engineering 34 (2), 223-231, 2010
342010
Optimization of the first Steklov eigenvalue in domains with holes: a shape derivative approach
JF Bonder, P Groisman, JD Rossi
Annali di Matematica Pura ed Applicata 186 (2), 341-358, 2007
302007
Numerical blow-up for a nonlinear problem with a nonlinear boundary condition
R Ferreira, P Groisman, JD Rossi
Mathematical models and methods in applied sciences 12 (04), 461-483, 2002
292002
On the dependence of the blow-up time with respect to the initial data in a semilinear parabolic problem
P Groisman, JD Rossi, H Zaag
Taylor & Francis Group 28 (3-4), 737-744, 2003
262003
Time–space white noise eliminates global solutions in reaction–diffusion equations
JF Bonder, P Groisman
Physica D: Nonlinear Phenomena 238 (2), 209-215, 2009
252009
Fully discrete adaptive methods for a blow-up problem
C Brandle, P Groisman, JD Rossi
Mathematical Models and Methods in Applied Sciences 14 (10), 1425-1450, 2004
222004
Dependence of the blow‐up time with respect to parameters and numerical approximations for a parabolic problem
P Groisman, JD Rossi
Asymptotic Analysis 37 (1), 79-91, 2004
222004
Numerical analysis of stochastic differential equations with explosions
J Dávila, JF Bonder, JD Rossi, P Groisman, M Sued
Stochastic Analysis and Applications 23 (4), 809-825, 2005
202005
Numerical blow‐up for the porous medium equation with a source
R Ferreira, P Groisman, JD Rossi
Numerical Methods for Partial Differential Equations: An International …, 2004
192004
Adaptive numerical schemes for a parabolic problem with blow‐up
R Ferreira, P Groisman, JD Rossi
IMA journal of numerical analysis 23 (3), 439-463, 2003
192003
Front Propagation and Quasi-Stationary Distributions: Two Faces of the Same Coin
P Groisman, M Jonckheere
Sojourns in Probability Theory and Statistical Physics-III, 242-254, 2019
17*2019
Harmonic deformation of Delaunay triangulations
PA Ferrari, RM Grisi, P Groisman
Stochastic Processes and their Applications 122 (5), 2185-2210, 2012
132012
Explosion time in stochastic differential equations with small diffusion
P Groisman, JD Rossi
Electronic Journal of Differential Equations 2007 (140), 1-9, 2007
132007
Numerical approximation of a parabolic problem with a nonlinear boundary condition in several space dimensions
G Acosta, JF Bonder, P Groisman, JD Rossi
Discrete & Continuous Dynamical Systems-B 2 (2), 279, 2002
132002
Non-simultaneous blow-up in a numerical approximation of a parabolic system
P Groisman, F Quirós, JD Rossi
Computational & Applied Mathematics 21 (3), 813-831, 2002
122002
The system can't perform the operation now. Try again later.
Articles 1–20